# SDR ZZDA2008071

- Difficulty date: February 25, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK SHUT DOWN ON ACPR AFTER NOTICING AC SMOKE IN COCKPIT RAN QRH.  SMOKE WENT AWAY AFTER SHUTTING DOWN LEFT PACK.  T/S IAW FIM 21-00-802, RAN L-PACK W/ APU & NR 1 ENG BLEED AIR, NO SMOKE OR FUMES NOTED.  INSPECTED L-PACK SYST W/NO FOUNDS, SYS IS WORKING GOOD, INTERMITTENT FAULT IAW STEP D-5D, L-PACK BACK TO NORMAL CONFIG & OK FOR SERVICE.
